MathSciNet Relay Station
MathSciNet bibliographic data
MR829374 (87k:60111) 60G20 (60B10)
Bojdecki, T.; Gorostiza, L. G.; Ramaswamy, S. Convergence of ${\scr S}'$-valued processes and space-time random fields. J. Funct. Anal. 66 (1986), no. 1, 21–41.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement